Welcome, Guest. Please login or register.
April 13, 2021, 01:50:54 pm

Login with username, password and session length


Members
Stats
  • Total Posts: 759176
  • Total Topics: 64353
  • Online Today: 182
  • Online Ever: 4912
  • (November 13, 2019, 02:56:14 am)
Users Online
Users: 2
Guests: 143
Total: 145

Welcome


Welcome to the POZ Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Do I Have HIV?” posting guidelines. Click here for posting guidelines pertaining to all other POZ community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Does anyone take supplements on Triumeq?  (Read 4155 times)

0 Members and 1 Guest are viewing this topic.

Offline 9goug9goug

  • Member
  • Posts: 46
Does anyone take supplements on Triumeq?
« on: July 15, 2015, 11:16:23 am »
I know I was advised against taking much of any other vitamins, herbal medicines etc - but my friend recently gave me Biotin supplements because I was complaining about the state of my hair its 10,000 mcg per tablet which does seem quite high. My doctor just said there's no studies suggesting an interaction but advised not taking these kind of things when I don't need them. So I dont know what to do as I am curious to see if they would be of any help to me

Offline AusShep

  • Member
  • Posts: 526
Re: Does anyone take supplements on Triumeq?
« Reply #1 on: July 15, 2015, 06:52:02 pm »
Tivicay/doulutegravir lessened the warning about taking regular supplements at the same time, if taken with food.  Otherwise, just stick to taking Triumeq 2 hours before or 6 hours after any supplements.  I take my Tivicay in the morning, and any supplements in the evening.

  • antacids, laxatives, or other medicines that contain aluminum, magnesium, sucralfate (CarafateŽ), or buffered medicines. TIVICAY should be taken at least 2 hours before or 6 hours after you take these medicines.
  • iron or calcium supplements. Supplements including multivitamins containing calcium or iron may be taken at the same time with TIVICAY if taken with food. Otherwise, TIVICAY should be taken at least 2 hours before or 6 hours after you take these medicine

Offline zach

  • Member
  • Posts: 3,510
Re: Does anyone take supplements on Triumeq?
« Reply #2 on: July 15, 2015, 10:33:23 pm »
I know I was advised against taking much of any other vitamins

My doctor just said there's no studies suggesting an interaction but advised not taking these kind of things when I don't need them.

So I dont know what to do

i'm just gonna repeat this

you know what you've been told, your doctor advised against it, but you don't know what to do

i hope when you put it that way, it helps you see things a little clearer

do you trust your doctor or not? 

Offline etaoinshrdlu

  • Member
  • Posts: 19
Re: Does anyone take supplements on Triumeq?
« Reply #3 on: September 07, 2015, 03:03:31 pm »
Just one supplement here -- 5000 IU vitamin D, as requested by my doc. It's common for those of us in the cloudy Pacific northwest to have vitamin D deficiencies; indeed, a recent test demonstrated mine.

I take no other supplements. Be very careful of the claims you hear from alt-med hawkers. There is no such thing as "alternative" medicine. There is only medicine, the stuff that's been proven to work.

 


Terms of Membership for these forums
 

© 2021 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.